# SDR VNAA2016022000027

- Difficulty date: February 20, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 29,499 hours, 29,555 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Part number: 548317
- Part serial: 3870
- Condition: Intermittent
- Location: Pa System
- Part time: 25,595 hours, 25,685 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BURNING SMELL IN F/A JUMPSEAT AREA, POSSIBLY COMING FROM INTERPHONE. CREW ALSO REPORTED ODOR DISSIPATED AND FORWARD INTERPHONE ONLY WORKS INTERMITTENTLY.  MAINTENANCE INSPECTED, R & R F/A INTERPHONE HANDSET AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
